# SDR JIKA2013100801

- Difficulty date: October 8, 2013
- Submitted: October 14, 2013
- Operation: Air carrier
- Aircraft: N698AF
- Make and model: Swrngn SA227AC
- Aircraft serial: AC698
- Aircraft time: 29,781 hours, 42,711 cycles
- System (JASC): 3150 · Central Warning
- Part: Warning Light
- Condition: False Activation
- Location: Lt Wing
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

AFTER DEPARTURE,  LT WING OVERHEAT ANNUNCIATOR ILLUMINATED FOR APPROXIMATELY 90 SECONDS AND LIGHT WENT OUT, THE CREW RETURNED TO DEPARTURE.  ATC DECLARED AN EMERGENCY AND AN UNEVENTFUL LANDING WAS MADE.  LT BLEED AIR DUCTING WAS INSPECTED WITH NO DEFECTS FOUND.  OHM CHECKED WIRING FOR CONTINUITY AND SHORTS FOR LT WING OVERHEAT SWITCHES ALL FUNCTIONAL CHECKS GOODS.  RAN ENGINE WITH NO DEFECTS FOUND AT THIS TIME UNABLE TO DUPLICATE.
